|HIV/HEP C/ BIPOLAR
Nov 18, 2007
IS THEIR AWAY OF TREATING THESE WITH OUT MEDS CAUSING BAD SIDE EFFECTS OR RISK?
Response from Dr. McGovern
I would say that side effects need to be carefully worked out. I know in our clinic we work with the patient to find the best combination for their individual body since everyone responds differently.
treatment of copegus + interferum
hiv hept c
- Swollen Glands After Anal Fingering Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- Can Vaginal Disorders Cause Back Pain?
- Side Effects Of Std
- Why Do I Keep Getting Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.